Affordable Access

Access to the full text

Mutations of simple-minded systems in Calabi–Yau categories generated by a spherical object

Authors
  • Coelho Simões, Raquel
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Nov 17, 2016
Volume
29
Issue
5
Pages
1065–1081
Identifiers
DOI: 10.1515/forum-2016-0015
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this article, we give a definition and a classification of ‘higher’ simple-minded systems in triangulated categories generated by spherical objects with negative Calabi–Yau dimension. We also study mutations of this class of objects and that of ‘higher’ Hom-configurations and Riedtmann configurations. This gives an explicit analogue of the ‘nice’ mutation theory exhibited in cluster-tilting theory.

Report this publication

Statistics

Seen <100 times